MAUDE Adverse Event Report: MEDTRONIC CARDIOVASCULAR ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC CARDIOVASCULAR ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Heli-fx aptus endoanchors were implanted as accessory devices for the endovascular treatment of a type ia endoleak from another manufacturer¿s stent graft.It was reported that during the intervention procedure, four endoanchors were implanted, resolving the endoleak.Approximately six months later, a type ia endoleak was observed.An intervention was performed approximately three weeks later.The physician performed a snorkel technique and implanted another manufacturer's aortic cuff; however, the event did not resolve.Per the investigator, the cause of the event was most likely related to the patient's anatomy.No additional clinical sequelae were reported and the patient is being monitored by the physician.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC CARDIOVASCULAR
3576 unocal place
santa rosa,ca
MDR Report Key6912734
Report Number2953200-2017-01546
Device Sequence Number108939
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49943081
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2017
Initial Report FDA Received Date10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight54